# SDR AALA202401317978

- Difficulty date: January 25, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 35,391 hours, 14,422 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 55,367 hours, 30,707 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: R, Y, J
- Precautionary procedure: F, A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO PHX. DURING CRUIS AT FL 320, THE # 2 ENGINE VIBES REACHED 6.6 ALONG WITH A #2 ENGINE OIL FILTER CLOG MESSAGE. THE CREW THEN RECIEVED  #2 ENGINE STALL AND #2 ENGINE FAIL MESSAGES WHICH WAS FOLLOWED BY # 2 ENGINE INFLIGHT SHUT DOWN. THE FLIGHT ATTENDANT REPORTED SPARKS COMMING FROM THE #2 ENGINE TAIL PIPE RESULTING IN THE CREW DISCHARGING THE #2 ENGINE FIRE BOTTLES. THE AIRCRAFT LANDED SAFELY AT PHX AND TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE REPLACED THE ENGINE PER TASK CARD 26L40071001** (CLOSED)
